# SDR WX0A2025071632501

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N817NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68007
- Aircraft time: 1,110 hours, 584 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RH AFT OVERWING EXIT LIGHT INOP. / REMOVED AND REPLACED RH AFT OVERWING EXIT LIGHT OPS CHECK REF AMM 33-21-00-960-803."
